# SDR AALA201908219008

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 22,506 hours, 8,949 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part number: 8378M
- Condition: Odor
- Location: Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ELECTRICAL SMELL IN AFT GALLEY. SMELL DISSAPATED WHEN ALL GALLEY ITEMS TURNED OFF. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001. REMOVED AND REPLACED WATER COMPRESSOR IAW AMM 38-42-51.
